It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-06-2001, 12:35 PM   #1
Junior Member
 
Join Date: May 2001
Location: Pocahontas, AR USA
Posts: 25
Irish HB User
Talking What about Nosebleeds?

Do any of you Lupus patients have nosebleeds? I was diagnosed about 6 years ago and just recently I have had a few nosebleeds. It really scares me because I am not sure what is causing it. I hate to make an appointment with my doctor just for nosebleeds.

It will start suddenly and just pour from one nostril. I am also on blood pressure medicine (Accupril & Norvasc) and wonder if it could be one of them.

I had another one last week and was about to grab my car keys and take off for the doctor's office when it stopped.

If you ever have this problem, let me hear from you.

 
Old 05-06-2001, 03:30 PM   #2
Senior Member
(female)
 
Join Date: Nov 2000
Posts: 182
Ann S HB User
Post

Hi Irish,
I like your post name!! I have a great love for Ireland, its music, etc.
Anyway, about the nosebleeds......... the Norvasc that you are taking is a calcium channel blocker which is the same as the adalat that I take for Raynauds. I've noticed that I bleed easier or more since I've started it. I haven't had nosebleeds, but often when I blow my nose now, there will be a few spots of blood. Do the nosebleeds coincide close to when you started it? Neither one of the drugs you listed (or mine) list that as a side effect though. I wouldn't make an appt. with your Dr. about it, but couldn't you just call and talk to his nurse about your concern? I do think its worth mentioning to them.
Good luck, Ann

 
Sponsors Lightbulb
   
Old 05-12-2001, 06:19 AM   #3
Member
 
Join Date: Jan 2001
Location: middle TN
Posts: 64
Jeri HB User
Post

Hi Irish,
Don't forget that one of the symptoms of lupus is nasal ulcers- and they are usually painless. Ann's advvice to call the dr's office is good- and be sure to remind him to look in your nose during your next exam.
The sores could invade a capillary- thus causing the temporary bleeds. If you are also on meds that interfere with cotting- the bleed may last a bit longer than normal.
worth checking into. I had a nasal ulcer for about 18 months that finally cleared up on its own. That was before I was dx with lupus- so never even mentioned it to my rheumie. I laughed when I read about mouth and nasal sores a couple of months ago cause I had never heard of that symptom linked to lupus. Another one of those "aha" moments. :-)
Jeri

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
HELP!! My Son Keeps Getting Nosebleeds ElfieNLynx Children's Health 10 03-20-2007 05:05 AM
anyone get nosebleeds from allergies? zenscarlet Allergies 1 07-06-2006 07:11 AM
excessive nosebleeds palmak Anemia 1 12-05-2005 03:34 PM
What were your first syptoms? Live-Life-to-Love Lupus 12 09-21-2005 03:18 AM
Feeling terrible because of nosebleeds Seraph123 Open to All Other Health Topics 1 09-17-2005 06:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!